$\mathrm{Z}$-algebras over reductive Lie algebras
Doklady Akademii Nauk, Tome 273 (1983) no. 6, pp. 1301-1304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_6_a3,
author = {D. P. Zhelobenko},
title = {$\mathrm{Z}$-algebras over reductive {Lie} algebras},
journal = {Doklady Akademii Nauk},
pages = {1301--1304},
year = {1983},
volume = {273},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a3/}
}
D. P. Zhelobenko. $\mathrm{Z}$-algebras over reductive Lie algebras. Doklady Akademii Nauk, Tome 273 (1983) no. 6, pp. 1301-1304. http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a3/